User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, M.; Richardson, T.S. 
Title:
Multimodality of the likelihood in the bivariate seemingly unrelated regressions model 
Abstract:
We analyse the simplest two‐equation seemingly unrelated regressions model and demonstrate that its likelihood may have up to five stationary points, and thus there may be up to three local modes. Consequently the estimates obtained via iterative estimation methods may depend on starting values. We further show that the probability of multimodality vanishes asymptotically. Monte Carlo simulations suggest that multimodality rarely occurs if the seemingly unrelated regressions model is true, but c...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Biometrika 
Year:
2004 
Journal volume:
91 
Year / month:
2004-06 
Quarter:
2. Quartal 
Month:
Jun 
Journal issue:
Pages contribution:
383-392 
Language:
en 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0006-34441464-3510 
Date of publication:
01.06.2004 
Format:
Text